# SDR DHL2007781003

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BS 555, AND BS 562, STR 28R, HAS EXFOLIATED CORROSION.  CORROSION OUT OF LIMITS PER B727 SRM 53-10-1 FIG 1.  GAINED ACCESS AS REQ TO FOM.  CUT OUT DAMAGED MATERIAL APPROX 9", FABRICATED REPAIR SPLICE FROM BAC1498-131, 22" IN LENGTH, PO NR 9005866, PER B727 SRM 53-10-2 FIG 9 AND 51-10-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS/AREA, AND INSTALLED STR REPAIR SPLICE PER B727 SRM 51-10-2, 53-10-3, AND 51-30-2.  RETURNED AREA TO NORMAL.
